Google Scholar: citations
Periodic solutions of a class of Duffing differential equations
Benterki, Rebiha (Université de Bordj Bou Arréridj. Département de Mathématiques (Algeria))
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2019
Abstract: In this work we study the existence of new periodic solutions for the well knwon class of Duffing differential equation of the form x" + cx' + a(t)x + b(t)x3 = h(t), where c is a real parameter, a(t), b(t) and h(t) are continuous T-periodic functions. Our results are proved using three different results on the averaging theory of first order.
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció MINECO/MDM-2014-0445
Note: Número d'acord de subvenció AGAUR/2017/SGR-1617
Note: Número d'acord de subvenció EC/H2020/777911
Rights: Tots els drets reservats
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Averaging method ; Bifurcation ; Duffing differential equation ; Periodic solution ; Stability
Published in: Journal of Nonlinear Modeling and Analysis, Vol. 1, Issue 2 (June 2019) , p. 167-177, ISSN 2562-2854

DOI: 10.12150/jnma.2019.167

11 p, 295.2 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2020-05-29, last modified 2020-08-01

   Favorit i Compartir